# SDR BAQA091989

- Difficulty date: January 9, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N584AE
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0288
- Aircraft time: 68 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010101A003
- Part serial: 1086618
- Condition: Leaking
- Location: M/R Gearbox
- Part time: 69 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, E
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GEARBOX MOUNT IS LEAKING AND HAS VIBRATION.  REPLACED WITH SERVICEABLE UNITS.
